Title

Boundary-Layer Behavior On A Continuous Porous Flat Surface Moving In A Parallel Free Stream

Authors

Authors

P. R. Chappidi;K. Vajravelu

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Z. Angew. Math. Mech.

Keywords

Mathematics, Applied; Mechanics

Journal Title

Zeitschrift Fur Angewandte Mathematik Und Mechanik

Volume

66

Issue/Number

11

Publication Date

1-1-1986

Document Type

Note

Language

English

First Page

555

Last Page

558

WOS Identifier

WOS:A1986E931100005

ISSN

0044-2267

Share

COinS